MathSciNet Relay Station
MathSciNet bibliographic data
MR647910 55R99 (55S10 57S17)
Kubelka, Richard P. A formula for deviation from commutativity: the transfer and Steenrod squares. Proc. Amer. Math. Soc. 85 (1982), no. 1, 119–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement